advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[11-12, 2005] 

Journal of Electrical Engineering, Vol 56, 11-12 (2005) 281-289

CONTROL OF SYSTEM REPRESENTED BY MULTIPLE MODEL

Jan Štecha - Vladimír Havlena - Jiří Roubal

   The optimal control strategy for a discrete time multiple model is described. Simulation of control and on-line estimation of model probability is shown. Robustness of stability and comparison of the classical control of a Linear state space model with Quadratic criterion (LQ control) and LQ control based on multiple models are presented.

Keywords: control, estimation, multiple model, Riccati equation, robust stability


[full-paper]


© 1997-2018 FEI STU Bratislava